Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 24, Issue 3, 2008
Metadata
 

The Walsh model for $M_2^*$ Carleson
Ciprian Demeter, Michael T. Lacey, Terence Tao and Christoph Thiele
pp. 721–744
Abstract | Full-Text PDF (242 KB) | Metadata

Infinite groups with many permutable subgroups
Adolfo Ballester-Bolinches, L. A. Kurdachenko, J. Otal and T. Pedraza
pp. 745–764
Abstract | Full-Text PDF (206 KB) | Metadata

The linear fractional model on the ball
Frédéric Bayart
pp. 765–824
Abstract | Full-Text PDF (455 KB) | Metadata

Large-scale Sobolev inequalities on metric measure spaces and applications
Romain Tessera
pp. 825–864
Abstract | Full-Text PDF (321 KB) | Metadata

The real genus of the alternating groups
José Javier Etayo Gordejuela and Ernesto Martínez
pp. 865–894
Abstract | Full-Text PDF (246 KB) | Metadata

Projections of hypersurfaces in the hyperbolic space to hyperhorospheres and hyperplanes
Shyuichi Izumiya and Farid Tari
pp. 895–920
Abstract | Full-Text PDF (249 KB) | Metadata

Reflections of regular maps and Riemann surfaces
Adnan Melekoğlu and David Singerman
pp. 921–939
Abstract | Full-Text PDF (207 KB) | Metadata

Tropical resultants for curves and stable intersection
Luis Felipe Tabera Alonso
pp. 941–961
Abstract | Full-Text PDF (233 KB) | Metadata

Homology exponents for $H$-spaces
Alain Clément and Jérôme Scherer
pp. 963–980
Abstract | Full-Text PDF (206 KB) | Metadata

A note on boundaries of open polynomial images of $\mathbb R^2$
Carlos Ueno
pp. 981–988
Abstract | Full-Text PDF (129 KB) | Metadata

Almost classical solutions of Hamilton-Jacobi equations
Robert Deville and Jesús A. Jaramillo
pp. 989–1010
Abstract | Full-Text PDF (223 KB) | Metadata

Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term
Sergio Polidoro and Maria Alessandra Ragusa
pp. 1011–1046
Abstract | Full-Text PDF (307 KB) | Metadata

Multiparameter singular integrals and maximal operators along flat surfaces
Yong-Kum Cho, Sunggeum Hong, Joonil Kim and Chan Woo Yang
pp. 1047–1073
Abstract | Full-Text PDF (262 KB) | Metadata

Majorizing measures and proportional subsets of bounded orthonormal systems
Olivier Guédon, Shahar Mendelson, Alain Pajor and Nicole Tomczak-Jaegermann
pp. 1075–1095
Abstract | Full-Text PDF (215 KB) | Metadata